關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Point and interval estimations for the Gompertz distribution under progressive type-II censoring

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 03 筆查詢結果
序號 學年期 教師動態
1 92/1 統計系 蔡宗儒 教授 期刊論文 發佈 Point and interval estimations for the Gompertz distribution under progressive type-II censoring , [92-1] :Point and interval estimations for the Gompertz distribution under progressive type-II censoring期刊論文Point and interval estimations for the Gompertz distribution under progressive type-II censoringWu, Shuo-jye; Chang, Chun-tao; Tsai, Tzong-ru淡江大學統計學系Italy: Metron JournalMetron 61(3), pp.403-418tku_id: 000086573; 000069988; 000078031;Submitted by 雅婷 許 (135406@mail.tku.edu.tw) on 2009-12-30T07:00:04Z No. of bitstreams: 1 : 118 bytes, checksum: 1472d5fc7da89efd080cc6be89e0d65d (MD5);Made available in DSpace on 2009-12-30T07:00:05Z (GMT). No. of bitstreams: 1 : 118 bytes, checksum: 1472d5fc7da89efd080cc6be89e0d65d (MD5);2013022716:25 verified by Sujenen0026-1424國外Wu, Shuo-jye是ITA<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27386</url></record></links>
2 92/1 統計系 吳碩傑 教授 期刊論文 發佈 Point and interval estimations for the Gompertz distribution under progressive type-II censoring , [92-1] :Point and interval estimations for the Gompertz distribution under progressive type-II censoring期刊論文Point and interval estimations for the Gompertz distribution under progressive type-II censoringWu, Shuo-jye; Chang, Chun-tao; Tsai, Tzong-ru淡江大學統計學系Italy: Metron JournalMetron 61(3), pp.403-418tku_id: 000086573; 000069988; 000078031;Submitted by 雅婷 許 (135406@mail.tku.edu.tw) on 2009-12-30T07:00:04Z No. of bitstreams: 1 : 118 bytes, checksum: 1472d5fc7da89efd080cc6be89e0d65d (MD5);Made available in DSpace on 2009-12-30T07:00:05Z (GMT). No. of bitstreams: 1 : 118 bytes, checksum: 1472d5fc7da89efd080cc6be89e0d65d (MD5);2013022716:25 verified by Sujenen0026-1424國外Wu, Shuo-jye是ITA<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27386</url></record></links>
3 92/1 統計系 張春桃 教授 期刊論文 發佈 Point and interval estimations for the Gompertz distribution under progressive type-II censoring , [92-1] :Point and interval estimations for the Gompertz distribution under progressive type-II censoring期刊論文Point and interval estimations for the Gompertz distribution under progressive type-II censoringWu, Shuo-jye; Chang, Chun-tao; Tsai, Tzong-ru淡江大學統計學系Italy: Metron JournalMetron 61(3), pp.403-418tku_id: 000086573; 000069988; 000078031;Submitted by 雅婷 許 (135406@mail.tku.edu.tw) on 2009-12-30T07:00:04Z No. of bitstreams: 1 : 118 bytes, checksum: 1472d5fc7da89efd080cc6be89e0d65d (MD5);Made available in DSpace on 2009-12-30T07:00:05Z (GMT). No. of bitstreams: 1 : 118 bytes, checksum: 1472d5fc7da89efd080cc6be89e0d65d (MD5);2013022716:25 verified by Sujenen0026-1424國外Wu, Shuo-jye是ITA<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27386</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 03 筆查詢結果